# SDR CALA2022053001379

- Difficulty date: May 28, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: D5348004220500
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL FWD CORNER FITTING HAS CORROSION SPOTS DOT:M072 (A3 NB-05-3-6059) GENERATED BY V919150 AT HAECO LCQ PER NR 9294532 ( 30532) REMOVED AND REPLACED FWD CORNER 19HING ON R2 DOOR SILL IAW A320 SRM 51-42-11 AND SRM 51-72-11 PERFORMED BY V052030 INSP BY V0617 71
